# SDR SWAA2022092220228

- Difficulty date: June 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN BS845 - BS887 S-10R TO S-14R. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 845 TO 887 S-10R TO S-14R LISTED BELOW PER SRM51-10-07-0G-0 PARA. 5D-E  1) BS 867+13' 1.5' BELOW STR 13R 2) BS 807+13' 1.5' BELOW STR 13R 3) BS 827+15' 2' ABOVE STR 13R NO SIGNS OF PENETRATION THROUGH THE CLAD;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] EVALUATED FUSELAGE SKIN ANOMALIES AT BS 845 STR 13R D=.001'; BS 847+2' 2.5' BELOW STR 13R D=.001'; BS 847+14.5' 3.7' BELOW STR 13R D=.002'; BS 867 2.3' ABOVE STR 13R D=.0015'; BS 867+25' 2.8' BELOW STR 13R D=.0005'; BS 867+12.5 1.5' BELOW STR 13R D=.0007'; BS867+19.5' 4.5' BELOW STR 13R D=.0005';BS 867+18' 1'ABOVE STR 13R D=.0006';BS 887 8' ABOVE STR 13R D=.002'; BS 887 2.3' BELOW STR 11R D=.0035'; BS 847+16.5' 6.5' ABOVE STR 11R D=.002'; BS 847+11' 6'ABOVE STR 11R D=.0015'. IAW SRM 53-00-01-1A-1;[04] REMOVED ANOMALIES AT BS 847+2' 2.5' BELOW STR 13R IN A .8X.8 AREA ;BS 847+14.5' 3.7' BELOW STR 13R IN A .5X.5 AREA; BS 887 2.3'BELOW STR 11R IN A .7X.7 AREA DID NOT NOT PENETRATE THROUGH CLAD FOUND TO BE ON LIMITS PER SRM 53-00-01-1A-1 ;PERFORMED CLAD PENETRATION TEST AT BLENDED AREAS ON SKIN PANEL BS 845 TO 887 S-10R TO S-14R PER SRM 51-10-07-0G-0 PARA. 5D-E NO SIGNS OF PENETRATION THROUGH THE CLAD;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4;[06] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00CRFNF;[07] VERIFIED CORRECTIVE ACTION 6
